# SDR AWXA200500773

- Difficulty date: July 1, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 46,956 hours, 31,843 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Part serial: 1034
- Condition: Malfunctioned
- Part time: 45,586 hours, 28,471 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED SMOKE IN CABIN.  MX INSP ACFT & FOUND SMOKE COMING FROM SHORTED WIRES JUST BEHIND WALL IN AFT CARGO BAY.  FOUND OUTFLOW VALVE DC MOTOR BAD.  MX R & R OUTFLOW VALVE.   DAMAGED WIRING REPAIRED IAW MM & WIRING DIAGRAM.  CABIN PRESSURE CONTROLLER REPLACED FOR POPPING DC MOTOR C/B AND HEATER C/B.  OVERHEAD PRESSURE CONTROL PANEL ALSO REPLACED FOR PRECAUTIONARY REASONS IAW MM.  OPS CHKS GOOD.  TEAR DOWN REPORT OF OUTFLOW VALVE SHOWS AC MOTOR & GEARBOX NOISY & SLUGHISH, SAME WITH DC MOTOR.  BEARING FOUND DRY & BINDING.   UNIT OVERHAULED IAW CMM, TEAR DOWN OF PRESSURE CONTROLLER SHOWS SHORTED COMPONENTS.  UNIT REPAIRED IAW CMM. TEAR DOWN OF PRESSURE CONTROL PANEL SHOWS NO FAULTS. UNIT TESTED IAW CMM.
